Random Structures & Algorithms

Cover image for Vol. 37 Issue 3

October 2010

Volume 37, Issue 3

Pages 271–406

    1. Edge flows in the complete random-lengths network (pages 271–311)

      David J. Aldous and Shankar Bhamidi

      Article first published online: 28 JAN 2010 | DOI: 10.1002/rsa.20306

    2. Thermodynamic limit for large random trees (pages 312–331)

      Yuri Bakhtin

      Article first published online: 1 MAR 2010 | DOI: 10.1002/rsa.20317

    3. Resolvent of large random graphs (pages 332–352)

      Charles Bordenave and Marc Lelarge

      Article first published online: 25 FEB 2010 | DOI: 10.1002/rsa.20313

    4. Deterministic random walks on regular trees (pages 353–366)

      Joshua Cooper, Benjamin Doerr, Tobias Friedrich and Joel Spencer

      Article first published online: 4 FEB 2010 | DOI: 10.1002/rsa.20314

    5. Negative correlation and log-concavity (pages 367–388)

      J. Kahn and M. Neiman

      Article first published online: 30 NOV 2009 | DOI: 10.1002/rsa.20292

    6. Uncountable graphs and invariant measures on the set of universal countable graphs (pages 389–406)

      Fedor Petrov and Anatoly Vershik

      Article first published online: 28 JAN 2010 | DOI: 10.1002/rsa.20309

SEARCH

SEARCH BY CITATION